Full Text:   <1541>

CLC number: TP273

On-line Access: 

Received: 2006-01-15

Revision Accepted: 2006-04-20

Crosschecked: 0000-00-00

Cited: 0

Clicked: 3728

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2006 Vol.7 No.12 P.1979~1983

10.1631/jzus.2006.A1979


Passive control of Permanent Magnet Synchronous Motor chaotic system based on state observer


Author(s):  QI Dong-lian, WANG Qiao

Affiliation(s):  School of Electrical Engineering, Zhejiang University, Hangzhou 310027, China

Corresponding email(s):   qidl@zju.edu.cn

Key Words:  Permanent Magnet Synchronous Motor, Passive system, State observer


QI Dong-lian, WANG Qiao. Passive control of Permanent Magnet Synchronous Motor chaotic system based on state observer[J]. Journal of Zhejiang University Science A, 2006, 7(12): 1979~1983.

@article{title="Passive control of Permanent Magnet Synchronous Motor chaotic system based on state observer",
author="QI Dong-lian, WANG Qiao",
journal="Journal of Zhejiang University Science A",
volume="7",
number="12",
pages="1979~1983",
year="2006",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.2006.A1979"
}

%0 Journal Article
%T Passive control of Permanent Magnet Synchronous Motor chaotic system based on state observer
%A QI Dong-lian
%A WANG Qiao
%J Journal of Zhejiang University SCIENCE A
%V 7
%N 12
%P 1979~1983
%@ 1673-565X
%D 2006
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2006.A1979

TY - JOUR
T1 - Passive control of Permanent Magnet Synchronous Motor chaotic system based on state observer
A1 - QI Dong-lian
A1 - WANG Qiao
J0 - Journal of Zhejiang University Science A
VL - 7
IS - 12
SP - 1979
EP - 1983
%@ 1673-565X
Y1 - 2006
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2006.A1979


Abstract: 
passive system theory was applied to propose a new passive control method with nonlinear observer of the permanent Magnet Synchronous Motor chaotic system. Through constructing a Lyapunov function, the subsystem of the permanent Magnet Synchronous Motor chaotic system could be proved to be globally stable at the equilibrium point. Then a controller with smooth state feedback is designed so that the permanent Magnet Synchronous Motor chaotic system can be equivalent to a passive system. To get the state variables of the controller, the nonlinear observer is also studied. It is found that the outputs of the nonlinear observer can approximate the state variables of the permanent Magnet Synchronous Motor chaotic system if the system’s nonlinear function is a globally Lipschitz function. Simulation results showed that the equivalent passive system of permanent Magnet Synchronous Motor chaotic system could be globally asymptotically stabilized by smooth state feedback in the observed parameter convergence condition area.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1] Byrnes, C.I., Isidori, A., 1991. Passivity, feedback equivalence, and the global stabilization of minimum phase nonlinear system. IEEE Trans. Automat. Contr., 36(11):1228-1240.

[2] Femat, R., Alvarez-Ramirez, J., 1997. Synchronization of a class of strictly different chaotic oscillators. Phys. Lett. A, 236(4):307-313.

[3] Femat, R., Solis-Perales, G., 1999. On the chaos synchronization phenomena. Phys. Lett. A, 262(1):50-60.

[4] Qi, D.L., Zhao, G.Z., 2005. Passive control of Permanent Magnet Synchronous Motor. Journal of Zhejiang University SCIENCE, 6A(7):728-732.

[5] Yu, W., 1999. Passive equivalence of chaos in Lorenz system. IEEE Trans. on Circuits and Systems-I: Fundamental Theory and Applications, 46(7):876-878.

[6] Zhang, B., Li, Z., Mao, Z.Y., 2002. Mathematical model of permanent-magnet synchronous motors and its fuzzy modelling. Control Theory and Application, 19(6):841-844.

[7] Zhao, G.Z., Qi, D.L., 2001. Chaotic control theory and applications. Transactions of China Electrotechnical Society, 16(5):77-82 (in Chinese).

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE